# SDR CALA2025080607386

- Difficulty date: August 5, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N14506
- Make and model: Airbus A321-271NX
- Aircraft serial: 11680
- Aircraft time: 3,169 hours, 1,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY FAULT LIGHT ILLUMINATED ON EMERGENCY POWER SUPPLY UNIT. 10WL REMOVED AND REPLACED FWD EPSU BATTERY CHARGER FIN 10WL IAW AMM 31-55-00. OPS CHECK GOOD.
